# SDR SWIA200819849

- Difficulty date: July 9, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 27,132 hours, 38,193 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3618 - RECEIVED A LEFT MAIN DISAGREEMENT LIGHT ON CLIMB-OUT.  REPLACED LEFT MAIN LANDING GEAR ACTUATOR IAW 32-32-10.  OPS AND LEAK CHECK GOOD.
